# SDR UPS98827034

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5716454293
- Condition: Corroded
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D INTERCOSTAL AT STA 1038 AND STR 35R HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 5716454 AND SRM 53-4-1.
